# SDR VNAA2016111300018

- Difficulty date: November 13, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 31,124 hours, 31,084 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 600210737
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE HORIZONTAL STABILIZER’S ANTI – ROTATION FITTING WAS FOUND CRACKED. THE AIRCRAFT WAS FERRIED TO A SUITABLE MAINTENANCE FACILITY, MAINTENANCE REMOVED AND REPLACED THE FITTING AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
